# SDR SWAA2017052513996

- Difficulty date: May 20, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 49,490 hours, 30,173 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 LE SLAT LOWER SKIN CRACKED AT ACTUATOR CUTOUT.  REPAIRED SKIN PER SRM.
